MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892820200
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Device evaluated by mfr: an fg maverick 2 mr, 2.00mm x 20mm was returned for analysis.Visual and tactile inspection identified the balloon had been subjected to positive pressure and returned in a deflated state.A hypotube kink was identified at 1.3cm distal to the distal end of the strain relief.Microscopic analysis identified no kinks or damages on the shaft polymer extrusion, no issues noted with the bumper tip, and no damaged to the distal and proximal markerbands.A leakage testing was performed where the device was attached to an encore inflation unit and an attempt was made to inflate the balloon however, under microscopic analysis, a pinhole was identified above the proximal markerband.No other device issues were identified during returned product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 14nov2025.It was reported that balloon leak occurred.The 25% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.A 2.00mm x 20mm maverick? balloon catheter was advanced for pre-dilation.Upon reaching the lesion site, the balloon was observed to be leaking water from the tip of the device.No visible pinhole was noted at that time.The balloon was replaced with another of the same device, and a stent was successfully implanted.No patient complications were reported, and the patient remained stable post-procedure.However, returned device analysis revealed a balloon pinhole.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23717495
Report Number2124215-2025-88905
Device Sequence Number8982207
Product Code LOX
UDI-Device Identifier08714729370161
UDI-Public(01)08714729370161(17)280124(10)35701556
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892820200
Device Catalogue NumberH7493892820200
Device Lot Number0035701556
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient Weight66 KG